advertisement
Question
Posted by: Anon | 2005/11/21

Extreme Sunburns

What can I use to get rid of the extreme pain. Along with the sunburns I am very nausea and want to vomit everytime I take a sip of water. I am in Africa at the moment and we do not have good medical facilities. Your help will be greatly appreciated.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anon, you can use something like Reparil® gel and take a pain killer. It is also important to drink plenty of water. If the nausea becomes worse the best would be to see a doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement